# SDR PNSA20190628403

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N682PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000030
- Aircraft time: 11,300 hours, 9,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353610024L
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAYING ON WITH SWITCH IN OFF POSITION AND A/C POWERED DOWN. TROUBLESHOT TO RELAY 75LN, R&R RELAY, OPS CHECK OK.
